# SDR CALA2009122100745

- Difficulty date: December 18, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 33,478 hours, 11,929 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 3448
- Condition: Failed
- Location: Te Flap
- Part time: 36,948 hours, 12,541 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON MOVING FLAP HANDLE FROM UP POSITION FLAP INDICATOR SHOWED SPLIT (ONE NEEDLE UP, OTHER DOWN) AND YAW DAMP KICKED OFF, FOLLOWED QRH BUT WERE ONLY ABLE TO GET LED, NO TRAILING EDGE FLAPS.  APPROACH AND LANDING UNREMARKABLE.  SPEED 167K, MAX BRAKE GW 135K.  FOUND RT FLAP TRANSMITTER CONNECTOR AND RECEPTACLE CORRODED.  REPLACED FLAP TRANSMITTER PER 27-58-01-400 AND TESTED PER MM 27-51-00-730.  REF N/R 4318074 FOR RECEPTACLE REPLACEMENT.  OPERATIONAL CHECK SATISFACTORY.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1384749,  S/N OFF 03448 TRANSMITTER, FL OFF 29-2759-9-0001 3448, ON 29-2759-9-0001 3031.
